# SDR COMA2009120750225

- Difficulty date: December 7, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 35,680 hours, 32,499 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF JET FUEL DETECTED DURING DTW APPROACH AFTER STARTING APU AND TRANSFERRING BLEEDS TO APU.  INSPECTED APU FUEL LINES AND EXHAUST PIPE FOR EVIDENCE OF FUEL RESIDUE, PERFORMED OPERATIONAL CHECK OF APU WITH PACKS OPERATING.  NO EVIDENCE OF FUEL LEAKS, FUEL SMELL OR ANY OTHER DISCREPANCY.
